DOI QR코드

DOI QR Code

MULTIPLICATION OPERATORS ON BERGMAN SPACES OVER POLYDISKS ASSOCIATED WITH INTEGER MATRIX

  • Dan, Hui (School of Mathematical Sciences Fudan University) ;
  • Huang, Hansong (Department of Mathematics East China University of Science and Technology)
  • Received : 2016.10.16
  • Accepted : 2017.06.14
  • Published : 2018.01.31

Abstract

This paper mainly considers a tuple of multiplication operators on Bergman spaces over polydisks which essentially arise from a matrix, their joint reducing subspaces and associated von Neumann algebras. It is shown that there is an interesting link of the non-triviality for such von Neumann algebras with the determinant of the matrix. A complete characterization of their abelian property is given under a more general setting.

Acknowledgement

Supported by : NSFC, CSC, Shanghai Center for Mathematical Sciences

References

  1. C. Cowen, The commutant of an analytic Toeplitz operator, Trans. Amer. Math. Soc. 239 (1978), 1-31. https://doi.org/10.1090/S0002-9947-1978-0482347-9
  2. C. Cowen, The commutant of an analytic Toeplitz operator. II, Indiana Univ. Math. J. 29 (1980), no. 1, 1-12. https://doi.org/10.1512/iumj.1980.29.29001
  3. C. Cowen, An analytic Toeplitz operator that commutes with a compact operator and a related class of Toeplitz operators, J. Funct. Anal. 36 (1980), no. 2, 169-184. https://doi.org/10.1016/0022-1236(80)90098-1
  4. H. Dan and H. Huang, Multiplication operators de ned by a class of polynomials on $L^^2_a({\mathbb{D}}^2)$, Integral Equations Operator Theory 80 (2014), no. 4, 581-601. https://doi.org/10.1007/s00020-014-2176-3
  5. R. Douglas, M. Putinar, and K. Wang, Reducing subspaces for analytic multipliers of the Bergman space, J. Funct. Anal. 263 (2012), no. 6, 1744-1765. https://doi.org/10.1016/j.jfa.2012.06.008
  6. R. Douglas, S. Sun, and D. Zheng, Multiplication operators on the Bergman space via analytic continuation, Adv. Math. 226 (2011), no. 1, 541-583. https://doi.org/10.1016/j.aim.2010.07.001
  7. K. Guo and H. Huang, On multiplication operators on the Bergman space: Similarity, unitary equivalence and reducing subspaces, J. Operator Theory 65 (2011), no. 2, 355-378.
  8. K. Guo and H. Huang, Multiplication operators de ned by covering maps on the Bergman space: the connection between operator theory and von Neumann algebras, J. Funct. Anal. 260 (2011), no. 4, 1219-1255. https://doi.org/10.1016/j.jfa.2010.11.002
  9. K. Guo and H. Huang, Geometric constructions of thin Blaschke products and reducing subspace prob-lem, Proc. London Math. Soc. 109 (2014), no. 4, 1050-1091. https://doi.org/10.1112/plms/pdu027
  10. K. Guo and H. Huang, Multiplication operators on the Bergman space, Lecture Notes in Math. 2145, Springer, Heidelberg, 2015.
  11. K. Guo and X. Wang, Reducing subspaces of tensor products of weighted shifts, Sci. China Ser. A. 59 (2016), no. 4, 715-730. https://doi.org/10.1007/s11425-015-5089-y
  12. K. Hoffman, Banach Spaces of Analytic Functions, Prentice-Hall, Englewood Cliffs, 1962.
  13. H. Huang and D. Zheng, Multiplication operators on the Bergman spaces of polygons, preprint.
  14. Y. Lu and X. Zhou, Invariant subspaces and reducing subspaces of weighted Bergman space over bidisk, J. Math. Soc. Japan, 62 (2010), no. 3, 745-765. https://doi.org/10.2969/jmsj/06230745
  15. C. MacDuffee, The Theory of Matrices, Berlin, Springer, 2nd, 1946.
  16. Y. Shi and Y. Lu, Reducing subspaces for Toeplitz operators on the polydisk, Bull. Korean Math. Soc. 50 (2013), no. 2, 687-696. https://doi.org/10.4134/BKMS.2013.50.2.687
  17. S. Sun, D. Zheng, and C. Zhong, Classi cation of reducing subspaces of a class of multiplication operators via the Hardy space of the bidisk, Canad. J. Math. 62 (2010), no. 2, 415-438. https://doi.org/10.4153/CJM-2010-026-4
  18. J. Thomson, The commutant of a class of analytic Toeplitz operators. II, Indiana Univ. Math. J. 25 (1976), no. 8, 793-800. https://doi.org/10.1512/iumj.1976.25.25063
  19. J. Thomson, The commutant of a class of analytic Toeplitz operators, Amer. J. Math. 99 (1977), no. 3, 522-529. https://doi.org/10.2307/2373929
  20. A. Tikaradze, Multiplication operators on the Bergman spaces of pseudoconvex domains, New York J. Math. 21 (2015), 1327-1345.
  21. X. Wang, H. Dan, and H. Huang, Reducing subspaces of multiplication operators with the symbol ${\alpha}z^k+{\beta}w^l\;on\;L^^2_a({\mathbb{D}}^2)$, Sci. China Ser. A. 58 (2015), no. 10, 2167-2180.